| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A dentist reported that following a cataract extraction with an intraocular lens (iol) implant procedure, the patient experienced glare, halos, could not drive at night, had to wear sunglasses all day and night.Patient wanted to have lens removed but was told she could go blind.Her right eyelid almost was closed shut by the end of the day.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).